MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER
Model Number 4254503-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 1 of b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample or lot number, a thorough investigation could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available, a follow-up report will be filed.
 
Event or Problem Description
As reported by the user facility: event 1: in the nicu, a t connector separated from a yellow angiocath, resulting in blood leakage.This did not happen until a few days after the iv began running, so packaging with lot information was already discarded.

Brand Name
INTROCAN SAFETY®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM  34212
MDR Report Key9406030
Report Number9610825-2019-00537
Device Sequence Number16562122
Product Code DYB
UDI-Device Identifier04046963318314
UDI-Public(01)04046963318314
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4254503-02
Device Catalogue Number4254503-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1